Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 92, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 6, 2025, 4:06 AM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2025, 4:06 AM MST (11:06 UTC)
- Expired
- Sep 6, 2025, 7:15 AM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 123 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 11.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
375
WGUS55 KVEF 061106
FFWVEF
AZC015-061415-
/O.NEW.KVEF.FF.W.0092.250906T1106Z-250906T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
406 AM PDT Sat Sep 6 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Southwestern Mohave County in northwestern Arizona...
* Until 715 AM MST.
* At 406 AM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.25 and 1 inch of rain has fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Bullhead City, Kingman, Yucca, Dw Ranch Road, Blake Ranch Road,
Hualapai Mountain Park, Wild Cow Campground, New Kingman-Butler,
Valentine, Golden Valley, Diamond M Ranch, Oatman, Hualapai Peak
and Peach Springs.
This includes Interstate 40 in Arizona between mile markers 20 and
93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3575 11333 3574 11333 3563 11333 3562 11333
3559 11333 3550 11333 3548 11333 3525 11333
3502 11333 3498 11333 3488 11355 3476 11382
3480 11431 3514 11451 3524 11457 3533 11394
3562 11363
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JP2 follow-up statements
931
WGUS75 KVEF 061223
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
523 AM PDT Sat Sep 6 2025
AZC015-061415-
/O.CON.KVEF.FF.W.0092.000000T0000Z-250906T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
523 AM MST Sat Sep 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM MST THIS
MORNING FOR SOUTHWESTERN MOHAVE COUNTY...
At 523 AM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 1.5 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Bullhead City, Kingman, Yucca, Dw Ranch Road, Blake Ranch Road,
Hualapai Mountain Park, Wild Cow Campground, New Kingman-Butler,
Valentine, Golden Valley, Diamond M Ranch, Oatman, Hualapai Peak
and Peach Springs.
This includes Interstate 40 in Arizona between mile markers 20 and
93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3575 11333 3574 11333 3563 11333 3562 11333
3559 11333 3550 11333 3548 11333 3525 11333
3502 11333 3498 11333 3488 11355 3476 11382
3480 11431 3514 11451 3524 11457 3533 11394
3562 11363
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JP797
WGUS75 KVEF 061414
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
714 AM PDT Sat Sep 6 2025
AZC015-061424-
/O.EXP.KVEF.FF.W.0092.000000T0000Z-250906T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
714 AM MST Sat Sep 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 715 AM MST THIS MORNING FOR
SOUTHWESTERN MOHAVE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3575 11333 3574 11333 3563 11333 3562 11333
3559 11333 3550 11333 3548 11333 3525 11333
3502 11333 3498 11333 3488 11355 3476 11382
3480 11431 3514 11451 3524 11457 3533 11394
3562 11363
$$
AGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 1:00 AM MST, 3 hours 6 minutes earlier. Its key messages:
- * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week.
Area forecast discussion, Sep 6, 1:00 AM MST, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 100 AM PDT Sat Sep 6 2025 .KEY MESSAGES... * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week. && .DISCUSSION...Through next Friday. Once again, scattered thunderstorms are currently (1 AM PDT) moving southeast through southern Nevada as northerly outflow boundaries collide with southerly low level flow. High resolution guidance shows the greatest activity in northwestern Arizona over the next few hours before exiting the area by daybreak. Flash flooding, gusty outflow winds, and large hail are all possible with these storms. Another round of thunderstorms should commence this afternoon, mainly over Mohave, Clark, and Lincoln counties. Activity should initially favor high terrain before some storms make it to lower elevations. Unlike Thursday night and Friday night, convection is expected to end after sunset due to reduced instability and moisture. The drying trend will continue on Sunday as the trough tracks east and moisture is pushed out of the area. Sunday's storms should be limited to higher terrain in northwestern Arizona. Ensembles display rather high confidence in the development of a large upper trough off the California coast. This will push any remaining moisture east of the region, resulting in drier conditions areawide by Monday. With lower heights, we can also expect to see temperatures around 5-10 degrees below seasonal normals by midweek. This means highs in the low 90s for Las Vegas. The drier air will also bring more relief overnight with cool morning lows, including temperatures in the low 70s in Las Vegas by midweek. && .AVIATION...For Harry Reid...For the 06Z Forecast Package...Vicinity convection likely to continue until 08-09z, with a ~25% chance of storms directly impacting the terminal. Northeast outflow winds should persist for a few hours, with gusts 15-25 knots possible. Once convection pushes off to the southeast, winds will become light and variable. Easterly breezes resume Saturday morning with speeds generally 6-10 knots. Vicinity storms expected Saturday afternoon, but should remain out of the valley. Convection and clouds will begin to clear out in the early evening, with light southerly winds taking hold. For the rest of southern Nevada, northwest Arizona and southeast California...For the 06Z Forecast Package...Convection continues in the vicinity of the Las Vegas Valley until 08-09z tonight, with a ~25% chance of storms directly impacting the valley sites. These storms are expected to continue pushing southeast through Mohave County overnight. Outflow from this activity should result in a northerly wind shift at the Colorado River Valley and Mohave County airports. Farther west, calmer conditions prevail overnight. Tomorrow, expecting winds to follow typical, daily patterns with isolated afternoon convection east of the I-15 corridor. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Meltzer AVIATION...Woods For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 10:09 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 66 min |
| Sep 5, 11:38 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 67 min |
| Sep 6, 1:30 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 6, 2:34 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 6, 4:21 AM MST | Areal Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.